# SDR DALA1238896901

- Difficulty date: June 25, 2012
- Submitted: June 26, 2012
- Operation: Air carrier
- Aircraft: N751AT
- Make and model: Boeing 757212
- Aircraft serial: 23125
- Aircraft time: 81,501 hours, 36,768 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Wire
- Condition: Damaged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE CHECK FOUND EMERGENCY FLOOR LIGHTS INOPERATIVE FROM ROW 1-25.  MAINTENANCE REPAIRED SHORTED WIRE BETWEEN SEAT 5C AND 6C.  OPERATION OF LIGHTS NOW CHECK OK.
